# SDR SWAA2023062972836

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 53,205 hours, 31,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LIGHT LENS CRACKED<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENDS PER 33-51-01
